Top answers from doctors based on your search:
Disclaimer

why am I spotting for so long

A 27-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
   Breakthrough bleeding (bleeding at the wrong time)  is very common on birth control.: It happens in about 1/3 of users. Its no big deal and usually self corrects over time.  if you are not satisfied or it continues to happen  then consi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 19-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
See a doctor: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More
A 36-year-old female asked:
Dr. Michelle Jones singer
37 years experience Gynecology
2-3 weeks: You can have spotting for about 3 weeks. Your uterus is contracting back to it's normal size and you will have bleeding as it does this. You should ho ... Read More
A 21-year-old female asked:
Dr. Srinivas Katta
13 years experience Internal Medicine
Spotting: Any recent use of contraception and discontinuing it. If not see a gynecologist.
1
1 thank
A 36-year-old member asked:
Dr. Carol Cheney
44 years experience Endocrinology
Generally not: Spotting is relatively common in women taking spironolactone, and generally does not reflect an underlying problem, but it is best to check with your ... Read More
A 29-year-old female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
Probably about : 2weeks or so. Good luck.
A 18-year-old female asked:
Dr. Jose Bolanos
38 years experience Obstetrics and Gynecology
Very Long Menses: Yes, you should be worried. The long period of 7 days and if heavy can cause anemia and make you feel tired. Usually this occurs in young women for ... Read More
3
3 thanks
A 37-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Sure: Breakthrough bleeding is when someone bleeds at the wrong time while on birth control such as Nuvaring. It usually resolves on its own and does not me ... Read More
A 19-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
A few weeks : Spotting after an iud insertion is completely expected and normal for the first few weeks.
1
1 thank
A 26-year-old female asked:
Dr. Susan Arnoult
24 years experience Family Medicine
Irregular: Sounds like irregular periods are the "norm" for you. At this point you need to be checked by a GYN to find out what is going on and why you are havi ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month